ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Оценки, связанные с представлением булевых функций посредством линеаризированных дизъюнктивных нормальных форм

Алексанян, А. А. (1988) Оценки, связанные с представлением булевых функций посредством линеаризированных дизъюнктивных нормальных форм. ՀՍՍՀ ԳԱ Զեկույցներ, 87 (1). pp. 5-9. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1024Kb

Item Type:Article
Additional Information:Գծայնացված դիզյունկտիվ նորմալ ձևերով բուլյան ֆունկցիաների ներկայացման հետ կապված գնահատականներl Estimations connected with the realization of Boolean functions by linearized disjanctive normal forms
Uncontrolled Keywords:Ալեքսանյան Ա. Ա., Alexanian A. A.
Subjects:Q Science > QA Mathematics
ID Code:5348
Deposited By:NAS Reports
Deposited On:15 Mar 2013 16:13
Last Modified:12 Jun 2020 20:15

Repository Staff Only: item control page